# SDR FDEA201510233327

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 976 hours, 28,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0623501
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING HINGE PANEL 551DB HAS DELAMINATION.  REPAIRED THE HINGE PANEL IAW SRM 51-71-00 VOL II.  PREPPED & PAINTED IAW SRM 51-21-02 VOL II.
